×

zbMATH — the first resource for mathematics

The distribution and average order of the coefficients of Dedekind zeta functions. (English) Zbl 0515.10042

MSC:
11N37 Asymptotic results on arithmetic functions
11R42 Zeta functions and \(L\)-functions of number fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, E, Über eine neue art von L-reihen, Abh. math. sem. univ. Hamburg, 3, 89-108, (1923) · JFM 49.0123.01
[2] Chandrasekharan, K; Narasimhan, R, Functional equations with multiple gamma factors and the average order of arithmetic functions, Ann. math., 76, 93-136, (1962) · Zbl 0211.37901
[3] Hafner, J.L, On the average order of the divisor function, lattice point functions, and other arithmetical functions, ()
[4] Hafner, J.L, New omega theorems for two classical lattice point problems, Invent. math., 63, 181-186, (1981) · Zbl 0458.10031
[5] Hafner, J.L, On the average order of a class of arithmetical functions, J. number theory, 15, 36-76, (1982) · Zbl 0495.10027
[6] Hardy, G.H, On Dirichlet’s divisor problem, (), 1-25 · JFM 45.0305.02
[7] Szegö, G; Walfisz, A, Über des piltzsche teilerproblem in algebraischen zahlörpern (zweite abhandlung), Math. zeit., 26, 467-486, (1927) · JFM 53.0153.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.